MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the trilogy 202 ventilator for ventilator inoperative condition is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received information that a trilogy 202 ventilator was returned to the third-party service center for evaluation.There was no patient involvement, and no harm or injury reported.On device evaluation, it was determined the sensor printed circuit board assembly required replacement due to a system failure.The oxygen blending module printed circuit board assembly required replacement due to failure with communication lost between the host and the oxygen blending module.No components were replaced; the device was scrapped.Additional findings not related to the malfunction/issue: speaker #1 was noted to have failed evidenced by error code e-106 which indicates no impact on therapy.The whisper cap was noted to be contaminated.The handle o-rings were damaged.The oxygen blending module gasket was leaking air.Rubber feet were damaged/missing.The pollen filter and maintenance labels needed replaced due to preventive maintenance.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25028689
Report Number2518422-2026-011331
Device Sequence Number18390416
Product Code CBK
UDI-Device Identifier00606959022706
UDI-Public(01)00606959022706
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040000
Device Catalogue Number1040000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown